A two-variable approach to solve the polynomial Lyapunov equation

R Peeters, P Rapisarda*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

20 Citations (Web of Science)
Original languageEnglish
Pages (from-to)117-126
Number of pages10
JournalSystems & Control Letters
Issue number2
Publication statusPublished - 15 Feb 2001


  • two-variable polynomial matrices
  • polynomial Lyapunov equation
  • Faddeev's method
  • quadratic differential forms
  • symbolic computation

Cite this